# SDR SWIA202053357

- Difficulty date: September 2, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP LOWER SKIN HAS TWO DENTS BY EACH OTHER, MARKED.  C-CHECK RO 10/16/2020.  ACCOMPLISHED REPAIR TO RT INBOARD FLAP LOWER SKIN, IAW CRJ700 SRM.  COMPLIED WITH TASK CARD.
